# SDR GLBA2003030

- Difficulty date: March 7, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 14,886 hours, 16,786 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING LT GREEN A LIGHT ILLUM AFTER RETRACTION.  SWING GEAR 10 TIMES, CND INSP PROX SENSORS GAP, NO DEFECTS.
